# SDR PLGA980923A

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: Rt Dc Gen
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4253 - IN FLIGHT, THE RIGHT DC GENERATOR FAILED.  AIRCRAFT DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GCU, SYSTEM TESTED GOOD.  (M)
